# SDR CA040616004

- Difficulty date: June 4, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 8,192 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 9733031216
- Condition: Sticking
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP DOWN SWITCH IS STICKING IN ALL ENVIRONMENTAL CONDITIONS CAUSING FLAP FAILURES BOTH IN FLIGHT AND ON THE GROUND.  BETTER SEALS OR DUST CAPS MAY SOLVE THE PROBLEM.
